Alert archive / California / Gale Warnings in 2015
Gale Warning 32, NWS Eureka, CA
NWS Eureka, CA issued this gale warning at Nov 2, 2015, 9:06 AM PST. It took effect at Nov 2, 2015, 6:00 PM PST. It was in force for 27 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 2, 2015, 9:06 AM PST (17:06 UTC)
- In effect from
- Nov 2, 2015, 6:00 PM PST
- Expired
- Nov 3, 2015, 9:00 PM PST
- In force
- 27 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
098 WHUS76 KEKA 021706 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 906 AM PST MON NOV 2 2015 PZZ475-030115- /O.EXT.KEKA.SC.Y.0186.000000T0000Z-151103T0200Z/ /O.NEW.KEKA.GL.W.0032.151103T0200Z-151103T1700Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 906 AM PST MON NOV 2 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PST THIS EVENING... ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 9 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM PST TUESDAY. * WINDS...NW INCREASING TO 25 TO 30 KT WITH GUSTS AROUND 40 KT THIS EVENING THROUGH TUESDAY MORNING. WINDS WILL REMAIN GUSTY THROUGH WEDNESDAY. * WAVES/SEAS...NW 13 TO 15 FEET AT 14 SECONDS. WAVES WILL VERY GRADUALLY DECAY IN SIZE BUT WILL REMAIN LARGE WITH SHORTER PERIODS THROUGH WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-030115- /O.CON.KEKA.SC.Y.0186.000000T0000Z-151104T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 906 AM PST MON NOV 2 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST TUESDAY... * WINDS...NW 15 TO 25 KT WITH GUSTS AROUND 35 KT THIS EVENING THROUGH TUESDAY MORNING. * WAVES/SEAS...NW 12 TO 14 FEET AT 14 SECONDS. WAVES WILL GRADUALLY DECAY IN SIZE BUT WILL REMAIN ELEVATED WITH SHORTER PERIODS THROUGH TUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-030115- /O.CON.KEKA.SC.Y.0186.000000T0000Z-151104T1500Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 906 AM PST MON NOV 2 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST WEDNESDAY... * WINDS...NW 15 TO 25 KT WITH GUSTS AROUND 35 KT THIS EVENING THROUGH TUESDAY MORNING. HIGHEST WINDS NEAR CAPE MENDOCINO AND POINT ARENA. * WAVES/SEAS...NW 12 TO 14 FEET AT 14 SECONDS. WAVES WILL GRADUALLY DECAY IN SIZE BUT WILL REMAIN ELEVATED THROUGH TUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-030115- /O.CON.KEKA.SC.Y.0186.000000T0000Z-151105T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 906 AM PST MON NOV 2 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST THURSDAY... * WINDS...NW INCREASING TO 20 TO 25 KT WITH GUSTS AROUND 35 KT THIS EVENING THROUGH TUESDAY MORNING. WINDS WILL REMAIN GUSTY THROUGH WEDNESDAY. * WAVES/SEAS...NW 13 TO 15 FEET AT 14 SECONDS. WAVES WILL GRADUALLY DECAY IN SIZE BUT WILL REMAIN ELEVATED WITH SHORTER PERIODS THROUGH WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
045 WHUS76 KEKA 022246 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 246 PM PST MON NOV 2 2015 PZZ475-030700- /O.CON.KEKA.SC.Y.0186.000000T0000Z-151103T0200Z/ /O.CON.KEKA.GL.W.0032.151103T0200Z-151103T1700Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 246 PM PST MON NOV 2 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM PST TUESDAY... * WINDS...NW INCREASING TO 25 TO 30 KT WITH GUSTS AROUND 40 KT THIS EVENING THROUGH TUESDAY MORNING. WINDS WILL REMAIN GUSTY THROUGH WEDNESDAY. * WAVES/SEAS...NW 13 TO 15 FEET AT 14 SECONDS. WAVES WILL VERY GRADUALLY DECAY IN SIZE BUT WILL REMAIN LARGE WITH SHORTER PERIODS THROUGH WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-030700- /O.CON.KEKA.SC.Y.0186.000000T0000Z-151104T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 246 PM PST MON NOV 2 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST TUESDAY... * WINDS...NW 15 TO 25 KT WITH GUSTS AROUND 35 KT THIS EVENING THROUGH TUESDAY MORNING. * WAVES/SEAS...NW 12 TO 14 FEET AT 14 SECONDS. WAVES WILL GRADUALLY DECAY IN SIZE BUT WILL REMAIN ELEVATED WITH SHORTER PERIODS THROUGH TUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-030700- /O.CON.KEKA.SC.Y.0186.000000T0000Z-151104T1500Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 246 PM PST MON NOV 2 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST WEDNESDAY... * WINDS...NW 15 TO 25 KT WITH GUSTS AROUND 35 KT THIS EVENING THROUGH TUESDAY MORNING. HIGHEST WINDS NEAR CAPE MENDOCINO AND POINT ARENA. * WAVES/SEAS...NW 12 TO 14 FEET AT 14 SECONDS. WAVES WILL GRADUALLY DECAY IN SIZE BUT WILL REMAIN ELEVATED THROUGH TUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-030700- /O.CON.KEKA.SC.Y.0186.000000T0000Z-151105T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 246 PM PST MON NOV 2 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST THURSDAY... * WINDS...NW INCREASING TO 20 TO 30 KT WITH GUSTS AROUND 35 KT THIS EVENING THROUGH TUESDAY MORNING. WINDS WILL REMAIN GUSTY THROUGH WEDNESDAY. * WAVES/SEAS...NW 13 TO 15 FEET AT 14 SECONDS. WAVES WILL GRADUALLY DECAY IN SIZE BUT WILL REMAIN ELEVATED WITH SHORTER PERIODS THROUGH WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
146 WHUS76 KEKA 030434 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 834 PM PST MON NOV 2 2015 PZZ475-031245- /O.CON.KEKA.GL.W.0032.000000T0000Z-151103T1700Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 834 PM PST MON NOV 2 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PST TUESDAY... * WINDS...NW 25 TO 30 KT WITH GUSTS AROUND 40 KT THIS EVENING THROUGH TUESDAY MORNING. WINDS WILL REMAIN GUSTY THROUGH WEDNESDAY. * WAVES/SEAS...NW 13 TO 15 FEET AT 14 SECONDS. WAVES WILL VERY GRADUALLY DECAY IN SIZE BUT WILL REMAIN LARGE WITH SHORTER PERIODS THROUGH WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-031245- /O.CON.KEKA.SC.Y.0186.000000T0000Z-151104T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 834 PM PST MON NOV 2 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST TUESDAY... * WINDS...NW 15 TO 25 KT WITH LOCAL GUSTS TO AROUND 35 KT THIS EVENING THROUGH TUESDAY MORNING. * WAVES/SEAS...NW 12 TO 14 FEET AT 14 SECONDS. WAVES WILL GRADUALLY DECAY IN SIZE BUT WILL REMAIN ELEVATED WITH SHORTER PERIODS THROUGH TUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-031245- /O.CON.KEKA.SC.Y.0186.000000T0000Z-151104T1500Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 834 PM PST MON NOV 2 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST WEDNESDAY... * WINDS...NW 15 TO 25 KT WITH LOCAL GUSTS TO AROUND 35 KT THIS EVENING THROUGH TUESDAY MORNING. HIGHEST WINDS NEAR CAPE MENDOCINO AND POINT ARENA. * WAVES/SEAS...NW 12 TO 14 FEET AT 14 SECONDS. WAVES WILL GRADUALLY DECAY IN SIZE BUT WILL REMAIN ELEVATED THROUGH TUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-031245- /O.CON.KEKA.SC.Y.0186.000000T0000Z-151105T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 834 PM PST MON NOV 2 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST THURSDAY... * WINDS...NW INCREASING TO 20 TO 30 KT WITH LOCAL GUSTS AROUND 35 KT THIS EVENING THROUGH TUESDAY MORNING. WINDS WILL REMAIN GUSTY THROUGH WEDNESDAY. * WAVES/SEAS...NW 13 TO 15 FEET AT 14 SECONDS. WAVES WILL GRADUALLY DECAY IN SIZE BUT WILL REMAIN ELEVATED WITH SHORTER PERIODS THROUGH WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
613 WHUS76 KEKA 031034 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 234 AM PST TUE NOV 3 2015 PZZ475-031845- /O.EXT.KEKA.GL.W.0032.000000T0000Z-151104T0500Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 234 AM PST TUE NOV 3 2015 ...GALE WARNING NOW IN EFFECT UNTIL 9 PM PST THIS EVENING... * WINDS...NW 25 TO 30 KT WITH GUSTS TO AROUND 40 KT. WINDS WILL DECREASE SOME THIS MORNING BEFORE INCREASING AGAIN LATER THIS AFTERNOON AND EARLY EVENING. WINDS WILL REMAIN GUSTY THROUGH WEDNESDAY. * WAVES/SEAS...NW 13 TO 15 FEET AT 12 SECONDS. WAVES WILL VERY GRADUALLY DECAY IN SIZE BUT WILL REMAIN LARGE WITH SHORTER PERIODS THROUGH WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-031845- /O.CON.KEKA.SC.Y.0186.000000T0000Z-151104T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 234 AM PST TUE NOV 3 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING... * WINDS...NW 15 TO 25 KT WITH GUSTS TO AROUND 30 KT. * WAVES/SEAS...NW 11 TO 14 FEET AT 13 SECONDS. WAVES WILL GRADUALLY DECAY IN SIZE BUT WILL REMAIN ELEVATED WITH SHORTER PERIODS THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-031845- /O.CON.KEKA.SC.Y.0186.000000T0000Z-151104T1500Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 234 AM PST TUE NOV 3 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST WEDNESDAY... * WINDS...NW 15 TO 25 KT WITH LOCAL GUSTS TO AROUND 35 KT. WINDS WILL DECREASE SOME THIS MORNING BEFORE INCREASING AGAIN LATER THIS AFTERNOON AND EARLY EVENING. HIGHEST WINDS NEAR CAPE MENDOCINO AND POINT ARENA. * WAVES/SEAS...NW 12 TO 14 FEET AT 13 SECONDS. WAVES WILL GRADUALLY DECAY IN SIZE BUT WILL REMAIN ELEVATED THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-031845- /O.CON.KEKA.SC.Y.0186.000000T0000Z-151105T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 234 AM PST TUE NOV 3 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST THURSDAY... * WINDS...NW 20 TO 30 KT WITH LOCAL GUSTS TO AROUND 35 KT TODAY. WINDS WILL REMAIN GUSTY THROUGH WEDNESDAY. * WAVES/SEAS...NW 12 TO 14 FEET AT 13 SECONDS. WAVES WILL GRADUALLY DECAY IN SIZE BUT WILL REMAIN ELEVATED WITH SHORTER PERIODS THROUGH WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
692 WHUS76 KEKA 031702 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 902 AM PST TUE NOV 3 2015 PZZ475-040115- /O.CON.KEKA.GL.W.0032.000000T0000Z-151104T0500Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 902 AM PST TUE NOV 3 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WINDS...NW 25 TO 30 KT WITH GUSTS TO AROUND 40 KT. AFTER A MODEST DECREASE IN WIND SPEEDS THIS MORNING...WINDS WILL INCREASE AGAIN LATER THIS AFTERNOON AND EARLY EVENING. WINDS WILL REMAIN GUSTY THROUGH WEDNESDAY. * WAVES/SEAS...NW 12 TO 14 FEET AT 12 SECONDS. WAVES WILL VERY GRADUALLY DECAY IN SIZE BUT WILL REMAIN LARGE WITH SHORTER PERIODS THROUGH WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-040115- /O.CON.KEKA.SC.Y.0186.000000T0000Z-151104T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 902 AM PST TUE NOV 3 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING... * WINDS...NW 15 TO 25 KT WITH GUSTS TO AROUND 30 KT. AFTER A MODEST DECREASE IN WIND SPEEDS THIS MORNING...WINDS WILL INCREASE AGAIN LATER THIS AFTERNOON AND EARLY EVENING. WINDS WILL REMAIN GUSTY THROUGH WEDNESDAY. * WAVES/SEAS...NW 10 TO 13 FEET AT 13 SECONDS. WAVES WILL GRADUALLY DECAY IN SIZE BUT WILL REMAIN ELEVATED WITH SHORTER PERIODS THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-040115- /O.CON.KEKA.SC.Y.0186.000000T0000Z-151104T1500Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 902 AM PST TUE NOV 3 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST WEDNESDAY... * WINDS...NW 15 TO 25 KT WITH LOCAL GUSTS TO AROUND 35 KT. AFTER A MODEST DECREASE IN WIND SPEEDS THIS MORNING...WINDS WILL INCREASE AGAIN LATER THIS AFTERNOON AND EARLY EVENING. WINDS WILL REMAIN GUSTY THROUGH WEDNESDAY. * WAVES/SEAS...NW 12 TO 14 FEET AT 13 SECONDS. WAVES WILL GRADUALLY DECAY IN SIZE BUT WILL REMAIN ELEVATED THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-040115- /O.CON.KEKA.SC.Y.0186.000000T0000Z-151105T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 902 AM PST TUE NOV 3 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST THURSDAY... * WINDS...NW 20 TO 25 KT WITH LOCAL GUSTS TO AROUND 30 KT. AFTER A MODEST DECREASE IN WIND SPEEDS THIS MORNING...WINDS WILL INCREASE AGAIN LATER THIS AFTERNOON AND EARLY EVENING. WINDS WILL REMAIN GUSTY THROUGH WEDNESDAY. * WAVES/SEAS...NW 12 TO 14 FEET AT 13 SECONDS. WAVES WILL GRADUALLY DECAY IN SIZE BUT WILL REMAIN ELEVATED WITH SHORTER PERIODS THROUGH WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
360 WHUS76 KEKA 032303 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 303 PM PST TUE NOV 3 2015 PZZ475-040500- /O.CON.KEKA.GL.W.0032.000000T0000Z-151104T0500Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 303 PM PST TUE NOV 3 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WINDS...NW 25 TO 30 KT WITH GUSTS TO AROUND 40 KT. WINDS WILL DECREASE SLIGHTLY OVERNIGHT BUT REMAIN GUSTY THROUGH WEDNESDAY. * WAVES/SEAS...NW 11 TO 13 FEET AT 12 SECONDS. WAVES WILL VERY GRADUALLY DECAY IN SIZE BUT WILL REMAIN LARGE WITH SHORTER PERIODS THROUGH WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-040400- /O.CON.KEKA.SC.Y.0186.000000T0000Z-151104T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 303 PM PST TUE NOV 3 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING... * WINDS...NW 15 TO 25 KT WITH GUSTS TO AROUND 30 KT. WINDS WILL DECREASE SLIGHTLY OVERNIGHT BUT REMAIN GUSTY THROUGH WEDNESDAY. * WAVES/SEAS...NW 9 TO 11 FEET AT 12 SECONDS. WAVES WILL GRADUALLY DECAY IN SIZE BUT WILL REMAIN ELEVATED WITH SHORTER PERIODS THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-040715- /O.CON.KEKA.SC.Y.0186.000000T0000Z-151104T1500Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 303 PM PST TUE NOV 3 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST WEDNESDAY... * WINDS...NW 15 TO 25 KT WITH LOCAL GUSTS TO AROUND 35 KT. WINDS WILL DECREASE SLIGHTLY OVERNIGHT BUT REMAIN GUSTY THROUGH WEDNESDAY. * WAVES/SEAS...NW 10 TO 13 FEET AT 12 SECONDS. WAVES WILL GRADUALLY DECAY IN SIZE BUT WILL REMAIN ELEVATED THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-040715- /O.CON.KEKA.SC.Y.0186.000000T0000Z-151105T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 303 PM PST TUE NOV 3 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST THURSDAY... * WINDS...NW 20 TO 25 KT WITH LOCAL GUSTS TO AROUND 30 KT. WINDS WILL DECREASE SLIGHTLY OVERNIGHT BUT REMAIN GUSTY THROUGH WEDNESDAY. * WAVES/SEAS...NW 10 TO 12 FEET AT 13 SECONDS. WAVES WILL GRADUALLY DECAY IN SIZE BUT WILL REMAIN ELEVATED WITH SHORTER PERIODS THROUGH WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
243 WHUS76 KEKA 040455 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 855 PM PST TUE NOV 3 2015 PZZ475-041300- /O.EXP.KEKA.GL.W.0032.000000T0000Z-151104T0500Z/ /O.NEW.KEKA.SC.Y.0187.151104T0500Z-151105T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 855 PM PST TUE NOV 3 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM PST WEDNESDAY... ...GALE WARNING WILL EXPIRE AT 9 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM PST WEDNESDAY. * WINDS...NW 25 TO 30 KT WITH GUSTS TO AROUND 35 KT. WINDS WILL DECREASE SLIGHTLY OVERNIGHT BUT REMAIN GUSTY THROUGH WEDNESDAY. * WAVES/SEAS...NW 11 TO 12 FEET AT 11 SECONDS. WAVES WILL VERY GRADUALLY DECAY IN SIZE BUT WILL REMAIN LARGE WITH SHORTER PERIODS THROUGH WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-041300- /O.CON.KEKA.SC.Y.0186.000000T0000Z-151104T1500Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 855 PM PST TUE NOV 3 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST WEDNESDAY... * WINDS...NW 15 TO 25 KT WITH LOCAL GUSTS TO AROUND 35 KT. WINDS WILL DECREASE SLIGHTLY OVERNIGHT BUT REMAIN GUSTY THROUGH WEDNESDAY. * WAVES/SEAS...NW 10 TO 13 FEET AT 12 SECONDS. WAVES WILL GRADUALLY DECAY IN SIZE BUT WILL REMAIN ELEVATED THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-041300- /O.CON.KEKA.SC.Y.0186.000000T0000Z-151105T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 855 PM PST TUE NOV 3 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST THURSDAY... * WINDS...NW 20 TO 25 KT WITH LOCAL GUSTS TO AROUND 30 KT. WINDS WILL DECREASE SLIGHTLY OVERNIGHT BUT REMAIN GUSTY THROUGH WEDNESDAY. * WAVES/SEAS...NW 10 TO 12 FEET AT 13 SECONDS. WAVES WILL GRADUALLY DECAY IN SIZE BUT WILL REMAIN ELEVATED WITH SHORTER PERIODS THROUGH WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at Nov 2, 4:30 AM PST, 4 hours 36 minutes earlier.
Area forecast discussion, Nov 2, 4:30 AM PST, 4 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
430 AM PST MON NOV 2 2015
.SYNOPSIS...AN UPPER TROUGH WILL MOVE ACROSS NORTHWEST CALIFORNIA
TODAY AND GENERATE ISOLATED SHOWERS. A COLDER AND DRIER AIR MASS
WILL SETTLE OVER THE REGION TONIGHT AND HOLD THROUGH MID WEEK.
&&
.DISCUSSION...SATELLITE IMAGERY SHOWED LOW TOPPED CUMULUS
CONVECTION JUST OUTSIDE NORTHWEST CALIFORNIA COASTAL WATERS EARLY
THIS MORNING. LIGHTNING DETECTION NETWORK INDICATED A FEW STRIKES
ABOUT A HUNDRED MILES OR SO FROM SHORE. WITH THE COLD AND UNSTABLE
AIR MASS MOVING OVERHEAD THIS MORNING HAVE ADDED A SLIGHT CHANCE
OF THUNDERSTORMS TO THE WESTERN PORTION OF THE FORECAST AREA...OUT
TOWARD THE COAST. COLD AIR ALOFT WILL PERSIST OVER THE REGION INTO
THE AFTERNOON HOURS AS THE FLOW ALOFT SWITCHES AROUND TO THE
NORTH. EVEN THOUGH CONDITIONS DRY OUT...A FEW SHOWERS WILL
PROBABLY STILL SPRING UP WITH THE HEATING OF THE DAY OVER THE
HIGHER TERRAIN AND INLAND. THE NORTHERLY FLOW REGIME OVER THE
COASTAL WATERS MAY CONTINUE TO BRING A FEW SHOWERS ONSHORE NORTH
OF THE CAPE TONIGHT. THE MARINE LAYER WILL GRADUALLY STABILIZE ON
TUE AFTER A SHORT-WAVE CLIPS THE AREA. WED IS STILL LOOKING DRY
AND STABLE AS A RIDGE ALOFT BUILDS CLOSER TO THE WEST COAST.
THE MAIN IMPACT THROUGH MID WEEK WILL BE THE POTENTIAL FOR FROST
AND FREEZING OVERNIGHT TEMPERATURES IN THE INTERIOR AS THE AIR
MASS SLOWLY DRIES OUT THROUGH MID WEEK. THE OVERALL AIR MASS IS
NOT EXCEPTIONALLY COLD FOR EARLY NOVEMBER...HOWEVER AREAS OF LATE
NIGHT FROST AND FREEZING EARLY MORNING TEMPERATURES IN SOME OF THE
INTERIOR VALLEY ARE EXPECTED. FOR TONIGHT...THERE MAY BE TOO MUCH
LINGERING MOIST AIR AND CLOUDS FOR A SOLID FREEZE WARNING. FOR
NOW WILL HOIST A FROST ADVISORY FOR EASTERN TRINITY COUNTY AND
NORTHEASTERN MENDO COUNTY WHERE LOCAL POCKETS OF FROST ARE
EXPECTED EARLY TUE MORNING. STRONGER DRYING TUE NIGHT INTO WED
MORNING SHOULD RESULT IN BETTER CONDITIONS FOR WIDESPREAD FROST
AND EARLY MORNING TEMPERATURES AT OR BELOW 32F IN THE INTERIOR. A
FREEZE WARNING WILL MOST LIKELY BE ISSUED FOR LATE TUE NIGHT INTO
WED MORNING FOR PORTIONS OF THE INTERIOR IF CURRENT TRENDS
CONTINUE. COASTAL AREAS WILL COOL DOWN AS WELL AND POCKETS OF
FROST MAY FORM IN THE INLAND SECTIONS OF THE COASTAL ZONES. IF
NORTHERLY WINDS ALONG THE IMMEDIATE COAST AND HEADLANDS DO NOT
COMPLETELY DECOUPLE TUE NIGHT...OVERNIGHT TEMPERATURES WILL NOT
DIP BELOW 50F IN THOSE SPOTS.
&&
.AVIATION...RAIN ASSOCIATED WITH A COLD FRONT SLOWLY MOVING THROUGH
THE AREA HAS GRADUALLY SHIFTED SOUTH AND EAST ACROSS MENDOCINO
COUNTY...WHILE POST FRONTAL SHOWERS HAVE BEEN MOVING ONSHORE TO
AREAS TO THE NORTH AND WEST EARLY THIS MORNING...PRODUCING VARIABLE
CONDITIONS. RAIN SHOWERS WILL CONTINUE TO MOVE ONSHORE THROUGH THE
MORNING HOURS PRODUCING MAINLY MVFR TO VFR CONDITIONS...WITH
OCCASIONAL IFR REDUCTIONS. HAVE CONTINUED A TEMPO -TSRA DURING THE
MORNING HOURS FOR KCEC AND KACV WITH INSTABILITY PRESENT. SHOWERS
WILL DIMINISH DURING THE AFTERNOON WITH MOST PLACES SEEING VFR
CONDITIONS. SHALLOW GROUND FOG WILL LIKELY FORM ACROSS THE INTERIOR
VALLEYS TONIGHT. STP
&&
.MARINE...SEAS HAVE BEEN OBSERVED ANYWHERE FROM 12 TO 17 FT AT THE
NEAR SHORE BUOYS OVERNIGHT. A WESTERLY SWELL HAS CONTINUED TO
PROPAGATE THROUGH THE WATERS AND HAS BEEN SLOWER TO SUBSIDE AND
HIGHER THAN PREDICTED BY THE MODELS. THIS SWELL IS COMPOSED OF A
COUPLE OF DIFFERENT PERIOD GROUPS...WITH ONE AROUND 13 TO 14
SECONDS...AND ANOTHER ONE AROUND 10 SECONDS. NORTH NORTHWEST WINDS
WILL INCREASE TODAY AS A COLD AIR MASS MOVES IN BEHIND A FRONTAL
PASSAGE. AS A RESULT...SEAS WILL REMAIN ELEVATED THROUGH
WEDNESDAY...BECOMING STEEPER WITH TIME DUE TO THE STRONG TO NEAR
GALE FORCE WINDS. WINDS WILL BEGIN TO EASE ON THURSDAY...ALLOWING
THE SHORTER PERIOD SEAS TO SUBSIDE WHILE ANOTHER WESTERLY SWELL
BEGINS TO BUILD INTO THE WATERS. HAVE CONTINUED THE SMALL CRAFT
ADVISORIES ACROSS THE WATERS FOR INCREASING WINDS AND ELEVATED
SEAS. STP
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
FROST ADVISORY FROM 3 AM TO 8 AM PST TUESDAY FOR CAZ004-076.
NORTHWEST CALIFORNIA COASTAL WATERS...
SMALL CRAFT ADVISORY UNTIL 8 PM PST TUESDAY FOR PZZ450.
SMALL CRAFT ADVISORY UNTIL 2 AM PST THURSDAY FOR PZZ470.
SMALL CRAFT ADVISORY UNTIL 10 PM PST WEDNESDAY FOR PZZ475.
SMALL CRAFT ADVISORY UNTIL 7 AM PST WEDNESDAY FOR PZZ455.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKAHazardous weather outlook, Nov 2, 4:53 AM PST, 4 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 453 AM PST MON NOV 2 2015 CAZ004-076-031300- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 453 AM PST MON NOV 2 2015 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM PST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. A FROST ADVISORY IS CURRENTLY IN EFFECT FOR EASTERN TRINITY COUNTY AND NORTHEASTERN MENDOCINO COUNTY LATE TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A FROST ADVISORY IS CURRENTLY IN EFFECT FOR EARLY TUESDAY MORNING. FREEZING AND NEAR FREEZING TEMPERATURES ARE EXPECTED IN SOME OF THE VALLEYS EARLY WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ003-031300- NORTH COAST INTERIOR- 453 AM PST MON NOV 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. FREEZING AND NEAR FREEZING TEMPERATURES ARE EXPECTED IN SOME OF THE VALLEYS EARLY WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ001-002-031300- REDWOOD COAST-MENDOCINO COAST- 453 AM PST MON NOV 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 2, 3:36 AM PST | Frost Advisory | EKA | 28 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.